Results 1 to 3 of 3

Thread: tapering off prednisone

  1. #1
    Join Date
    Jan 2012
    Location
    conway sc
    Posts
    49
    Thanks
    0
    Thanked 5 Times in 5 Posts

    Default tapering off prednisone

    my primary doctor has decided it's time to taper my prednisone down, i was on 40 mg for the last 3 months. my dose has been 20 for the last few days. has anyone had stomaches while lowering your pred dose?? i feel as though my stomach is burning! it does go away but i guess if it keeps happening i'll have to call the doc. i go may 7th for my rheumy appointment. hope everyone is well
    lisa
    dx with sle 02/2012 on 10 mg prednisone, 20 mgs simvistatin 7.5 mg meloxicam ,400mg plaquenil,12.5 mgs methotrexate

  2. #2
    tgal's Avatar
    tgal is offline Super Moderator Super ModeratorEmperor of the Solar System
    Join Date
    Jan 2010
    Location
    Houston, Texas
    Posts
    4,521
    Thanks
    1,547
    Thanked 1,741 Times in 1,211 Posts

    Default

    Tapering down off of steroid can cause many, many issues. Keep your eyes open and if you have too many you do need to see the doctor so he can do a slower taper
    Mari

    Success is not final, failure is not fatal: it is the courage to continue that counts.

    ~Winston Churchill~







  3. #3
    Join Date
    Jan 2012
    Location
    conway sc
    Posts
    49
    Thanks
    0
    Thanked 5 Times in 5 Posts

    Default

    thanks mari!! i'm noticing more aches and pains and some sores on my gums.. so i may have to do a slower taper.. hope you are well
    lisa
    dx with sle 02/2012 on 10 mg prednisone, 20 mgs simvistatin 7.5 mg meloxicam ,400mg plaquenil,12.5 mgs methotrexate

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •